# SDR A6WA200940683

- Difficulty date: September 15, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00 CRACK AT LINTEL.  AFT PRESSURE BULKHEAD AT LINTEL LOCATION REPAIRD IAW REO 601R-53-61-1230, REV D.  (K)
